Received Sep 4, 2025
| Type | Name | Manufacturer | Dose | Lot | Route / Site |
|---|---|---|---|---|---|
| COVID19 | COVID19 (COVID19 (PFIZER-BIONTECH)) | PFIZER\BIONTECH | 1 | — | — |
heart problem; ringing on his ear; This is a spontaneous report received from a Consumer or other non HCP, Program ID. A male patient received BNT162b2 omicron (kp.2) (COMIRNATY (2024-2025 FORMULA)), as dose 1, single (Batch/Lot number: unknown) for covid-19 immunisation. The patient's relevant medical history and concomitant medications were not reported. The following information was reported: CARDIAC DISORDER (non-serious), outcome "unknown", described as "heart problem"; TINNITUS (non-serious), outcome "unknown", described as "ringing on his ear". Additional information: The patient is angry because he was administered Covid-19 vaccine from Pfizer and was forced to do it by his employer and wondering how to undo the damage that the vaccine done to him. He got heart problem and ringing on his ear after he got the shot. No follow-up attempts are possible. Batch/lot number is not provided, and it cannot be obtained.